# SDR ASAA0440138

- Difficulty date: June 23, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC14902807
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND AFT CARGO COMPARTMENT, FRAME AT STATION 767 CORRODED ON FORWARD SIDE FROM STRINGER 25R TO BL 0.  REPAIRED FRAME IAW SRM 53-00-07 PAGE 210-212.  (M)
